Connectivity calculus

Cieslik D, Dress A, Huber KT, Moulton V (2003)
Applied Mathematics Letters 16(3): 395-399.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Cieslik, Dietmar; Dress, AndreasUniBi; Huber, Katharina T.; Moulton, Vincent
Abstract / Bemerkung
Given a finite hypergraph H = (V, E) and, for each e E E, a collection of nonempty subsets pi(e) of e, Mobius inversion is used to establish a recursive formula for the number of connected components of the hypergraph H = (V, boolean OR(eis an element ofE)pi(e)). As shown elsewhere, this formula is an essential ingredient in the context of a certain divide-and-conquer strategy that allows us to define a dynamical programming scheme solving Steiner's problem for graphs in linear time (however, with a constant depending hyperexponentially on their tree width). (C) 2003 Elsevier Science Ltd. All rights reserved.
Stichworte
Steiner's problem; connected component; hierarchy; Mobius; inversion; hypergraph
Erscheinungsjahr
2003
Zeitschriftentitel
Applied Mathematics Letters
Band
16
Ausgabe
3
Seite(n)
395-399
ISSN
0893-9659
Page URI
https://pub.uni-bielefeld.de/record/1612281

Zitieren

Cieslik D, Dress A, Huber KT, Moulton V. Connectivity calculus. Applied Mathematics Letters. 2003;16(3):395-399.
Cieslik, D., Dress, A., Huber, K. T., & Moulton, V. (2003). Connectivity calculus. Applied Mathematics Letters, 16(3), 395-399. https://doi.org/10.1016/S0893-9659(03)80063-0
Cieslik, D., Dress, A., Huber, K. T., and Moulton, V. (2003). Connectivity calculus. Applied Mathematics Letters 16, 395-399.
Cieslik, D., et al., 2003. Connectivity calculus. Applied Mathematics Letters, 16(3), p 395-399.
D. Cieslik, et al., “Connectivity calculus”, Applied Mathematics Letters, vol. 16, 2003, pp. 395-399.
Cieslik, D., Dress, A., Huber, K.T., Moulton, V.: Connectivity calculus. Applied Mathematics Letters. 16, 395-399 (2003).
Cieslik, Dietmar, Dress, Andreas, Huber, Katharina T., and Moulton, Vincent. “Connectivity calculus”. Applied Mathematics Letters 16.3 (2003): 395-399.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar